The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods
[No abstract available]
Saved in:
Main Author: | |
---|---|
Format: | Article |
Published: |
American Mathematical Society
1968
|
Subjects: | |
Online Access: | http://eprints.um.edu.my/25603/ https://doi.org/10.1090/S0002-9939-1968-0218787-1 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
id |
my.um.eprints.25603 |
---|---|
record_format |
eprints |
spelling |
my.um.eprints.256032020-11-02T02:36:20Z http://eprints.um.edu.my/25603/ The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods Kwee, B.W. Q Science (General) QA Mathematics [No abstract available] American Mathematical Society 1968 Article PeerReviewed Kwee, B.W. (1968) The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods. Proceedings of the American Mathematical Society, 19 (1). pp. 45-49. ISSN 0002-9939 https://doi.org/10.1090/S0002-9939-1968-0218787-1 doi:10.1090/S0002-9939-1968-0218787-1 |
institution |
Universiti Malaya |
building |
UM Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
Universiti Malaya |
content_source |
UM Research Repository |
url_provider |
http://eprints.um.edu.my/ |
topic |
Q Science (General) QA Mathematics |
spellingShingle |
Q Science (General) QA Mathematics Kwee, B.W. The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods |
description |
[No abstract available] |
format |
Article |
author |
Kwee, B.W. |
author_facet |
Kwee, B.W. |
author_sort |
Kwee, B.W. |
title |
The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods |
title_short |
The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods |
title_full |
The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods |
title_fullStr |
The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods |
title_full_unstemmed |
The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods |
title_sort |
relation between the sequence-to-sequence and the series-to-series versions of quasi-hausdorff summability methods |
publisher |
American Mathematical Society |
publishDate |
1968 |
url |
http://eprints.um.edu.my/25603/ https://doi.org/10.1090/S0002-9939-1968-0218787-1 |
_version_ |
1683231226346864640 |
score |
13.250246 |